MathSciNet Relay Station
MathSciNet bibliographic data
MR2813511 20F55 (05A18 05E15)
Bessis, David; Reiner, Victor Cyclic sieving of noncrossing partitions for complex reflection groups. Ann. Comb. 15 (2011), no. 2, 197–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement